# SDR FDEA2019112643084

- Difficulty date: November 24, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1040-1075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM B/S 1040-1075, RBL 25 IS CORRODED BEYOND LIMITS IAW SRM 53-00-51-1A   ,ALLOWABLE DAMAGE 1, DETAIL III. REPLACED TRANSVERSE BEAM IAW SRM 51-40-02 AND BOEING DRAWING #114N8250.
